Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 237129, 6 pages
http://dx.doi.org/10.1155/2010/237129
Research Article

Global Behavior of the Difference Equation

1College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China
2Department of Mathematics, Guangxi College of Finance and Economics, Nanning 530003, China

Received 31 March 2010; Revised 17 April 2010; Accepted 30 April 2010

Academic Editor: Stevo Stević

Copyright © 2010 Taixiang Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations: With Open Problems and Conjectures, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2002. View at MathSciNet
  2. C. H. Gibbons, M. R. S. Kulenovic, and G. Ladas, “On the recursive sequence xn+1=(α+βxn1)/(γ+xn),” Mathematical Sciences Research Hot-Line, vol. 4, no. 2, pp. 1–11, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Berg, “On the asymptotics of nonlinear difference equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 21, no. 4, pp. 1061–1074, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Stević, “On the recursive sequence xn+1=xn1/g(xn),” Taiwanese Journal of Mathematics, vol. 6, no. 3, pp. 405–414, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Berg, “Inclusion theorems for non-linear difference equations with applications,” Journal of Difference Equations and Applications, vol. 10, no. 4, pp. 399–408, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. L. Berg, “On the asymptotics of the difference equation xn3=xn(1+xn1xn2),” Journal of Difference Equations and Applications, vol. 14, no. 1, pp. 105–108, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Stević, “Asymptotic behavior of a class of nonlinear difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 47156, 10 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Stević, “Global stability and asymptotics of some classes of rational difference equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 60–68, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Stević, “On monotone solutions of some classes of difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 53890, 9 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Stević, “On positive solutions of a (k+1)th order difference equation,” Applied Mathematics Letters, vol. 19, no. 5, pp. 427–431, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Stević, “Asymptotics of some classes of higher-order difference equations,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 56813, 20 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Stević, “Asymptotic periodicity of a higher-order difference equation,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 13737, 9 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Stević, “Existence of nontrivial solutions of a rational difference equation,” Applied Mathematics Letters, vol. 20, no. 1, pp. 28–31, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Stević, “Nontrivial solutions of higher-order rational difference equations,” Matematicheskie Zametki, vol. 84, no. 5, pp. 772–780, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  15. B. Iričanin and S. Stević, “Eventually constant solutions of a rational difference equation,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 854–856, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. M. Kent, “Convergence of solutions in a nonhyperbolic case,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 7, pp. 4651–4665, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. Sun, “On non-oscillatory solutions of the recursive sequence xn+1=p+xnk/xn,” Journal of Difference Equations and Applications, vol. 11, no. 6, pp. 483–485, 2005. View at Google Scholar
  18. T. Sun and H. Xi, “On the solutions of a class of difference equations,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 766–770, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. T. Sun and H. Xi, “Existence of monotone solutions of a difference equation,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 917560, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Stević, “On the recursive sequence xn+1=αn+xn1/xn II,” Dynamics of Continuous, Discrete & Impulsive Systems A, vol. 10, no. 6, pp. 911–916, 2003. View at Google Scholar · View at MathSciNet
  21. K. Berenhaut and S. Stević, “The behaviour of the positive solutions of the difference equation xn=A+(xn2/xn1)p,” Journal of Difference Equations and Applications, vol. 12, no. 9, pp. 909–918, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Stević, “On the recursive sequence xn+1=αn+xn1/xn,” International Journal of Mathematical Sciences, vol. 2, no. 2, pp. 237–243, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. Stević, “On the recursive sequence xn+1=α+xn1p/xnp,” Journal of Applied Mathematics & Computing, vol. 18, no. 1-2, pp. 229–234, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Stević, “On the difference equation xn+1=αn+xn1/xn,” Computers & Mathematics with Applications, vol. 56, no. 5, pp. 1159–1171, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Stević, “On a class of higher-order difference equations,” Chaos Solitons and Fractals, vol. 42, no. 1, pp. 138–145, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  26. S. Stević and K. Berenhaut, “The behavior of positive solutions of a nonlinear second-order difference equation xn=f(xn2)/g(xn1),” Journal of Difference Equations and Applications, vol. 12, no. 9, pp. 909–918, 2006. View at Publisher · View at Google Scholar
  27. E. Camouzis and G. Ladas, “When does local asymptotic stability imply global attractivity in rational equations?” Journal of Difference Equations and Applications, vol. 12, no. 8, pp. 863–885, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet